# SDR DL733021152

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 49,449 hours, 31,351 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATTENDANT REPORTED SMOKE/ELECTRICAL SMELL COMING FROM F/C GALLEY OVEN AND CONTROL PANEL.  FIRE EXTINGUISHER USED.  NO FIRE NOTICED.  GALLEY POWER SECURED.  ELECTED TO DIVERT TO LBB.  REMOVED AND REPLACED OVEN, OP CKS NORMAL.
